# SDR DALA2019100135623

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 60,643 hours, 22,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500h-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON PREVIOUSLY REPAIR SEAT TRACK SECTION LBL 45.5 BTW STA 500H+10 INCH TO STA 520. PREVIOUS REPAIR OF SEAT TRACK LBL 45.5 BTW STA 500H+10 INCH TO STA 520 WAS REPLACED PER B737-800 SRM 53-00-52 REP 4.
